# SDR DALA2019012500533

- Difficulty date: January 25, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 58,271 hours, 22,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0897013) DURING INSPECTION FOUND SKIN GOUGE BEYOND ALLOWABLE LIMIT AT FS 780 24L. PERFORMED PERMANENT REPAIR LOC. BS780 BTW S-23L TO S-25L AS PER SRM 53-00-01, REPAIR I ITEM 4, STEP M AND N AND ERA 574229-14 REV. ORIGINAL.
